TOPOLOGICAL STRUCTURES OF NON-NEWTONIAN METRIC SPACES


Creative Commons License

KİRİŞCİ M.

Electronic Journal of Mathematical Analysis and Applications, vol.5, no.2, pp.156-169, 2017 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 2
  • Publication Date: 2017
  • Title of Journal : Electronic Journal of Mathematical Analysis and Applications
  • Page Numbers: pp.156-169

Abstract

The non-Newtonian calculi which are provide a wide variety of mathematical tools for use in science, engineering, and mathematics, appear to have considerable potential for use as alternatives to the classical calculus of Newton and Leibnitz. Every property in classical calculus has an analogue in non-Newtonian calculus. Recently, metric spaces are defined depending on the non-Newtonian calculus. We introduce, in this work, some properties the notion of the non-Newtonian metric spaces and investigate topological structures of non-Newtonian metric spaces. 

Newton ve Leibnitz'in klasik hesabına alternatif olarak, bilim, mühendislik ve matematikte kullanılmak üzere çok çeşitli matematiksel araçlar sağlayan Newton olmayan hesaplar önemli bir potansiyel olarak görünmektedir. Klasik hesaplamadaki her özellik Newton olmayan hesapta bir benzere sahiptir. Son zamanlarda, metrik uzaylar, Newton olmayan analize bağlı olarak tanımlanmaktadır. Bu çalışmada, Newton olmayan metrik uzayların bazı özelliklerini tanıtılmış ve Newton olmayan metrik uzayların topolojik yapıları araştırılmıştır.